default-icon
Regular headache
Hi sir I am get regular headache from past 4 year I was taking sardon tablet when pain comes but from 2 month if take the tablet my left and is  get vibrate  I dot no wht is problem I stop taking tablet kindly  plz help me query 😵😵😵😢😢😢
121 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 3 yrs exp Bangalore
Hello sinusitis Stress headache Tension headache Migraine should be ruled out consult physician for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.